# SDR QXEA2016062800415

- Difficulty date: June 21, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 85328131179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET AT FS X281.0 AT STR 24P.  REMOVED STRINGER-TO-FRAME CLEAT, PN 85328131-179 AT FS X 281, STR 24P, REF SRM 5142-05-02-01.  INSTALLED REPLACEMENT CLEAT AT FS 281.00, STR 24P, PN 85328131, PO TX-5452, REF SRM 51-42-05-02-01, PARA 1-4, A-D DWG-85328131.  LOCATED AND DRILLED REPLACEMENT CLEAT, GUSSET, PN 85328131-179, REF SRM 51-40-07-02-01, REPAIR-01.
